# SDR ABXR201201260018

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 75,180 hours, 36,430 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 112T12198
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KICK LOAD FITTING CORRODED.  R & R RIGHT KICK LOAD FITTING IAW SRM 51-40-02 AND 57-10-10, FIG 201.
